Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1969, Volume 37, Issue 4

Competitive Equilibria in Markets with a Continuum of Traders and Incomplete Preferences<578:CEIMWA>2.0.CO;2-H
p. 578-585

David Schmeidler

Existence of competitive equilibrium in a market model introduced by Robert J. Aumann is proved. This paper generalized Aumann's result and simplifies his proof.

Log In To View Full Content